.. and is on clondine 0.1 and melatonin at bedtime... I have tried all of the calming techniques, he craves deep pressure, constantly jumping off of his 'tree house' in his room. At a loss, really confused on all of this, any help is greatly appreciated!
Hello tripp2007. Not knowing the specifics to how long hes been on his current medication, he might just need an adjustment and if thats not possible, then a change of medication might be in order. I would talk to his doctor and see what might be done to help calm him down. Good health and wishes to you,pledge
- Melatonin Information for Consumers
- Melatonin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Melatonin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2011 • 4 answers
Posted 14 Nov 2011 • 1 answer
Posted 27 Jan 2013 • 1 answer
Posted 5 Nov 2013 • 2 answers
Posted 6 Jan 2015 • 2 answers